MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 13X146MMTP; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 13X146MMTP; PROSTHESIS, HIP
Catalog Number 51-103130
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-107170, item name tprlc 133 mp type1 pps ho 17.0 lot # 7244465.51-106150, item name: tprlc 133 mp type1 pps so 15.0, lot # 6619595.51-105160, item name: tprlc xr t1 pps 16x152mm lot # 7206037.51-107120, item name: tprlc 133 mp type1 pps ho 12.0, lot # 7292524.51-103170, item name: tprlc 133 t1 pps so 17x154mm, lot # 7109654.51-106160, item name: tprlc 133 mp type1 pps so 16.0, lot # 7004933.51-107150, item name: tprlc 133 mp type1 pps ho 15.0, lot # 6121849.51-106160, item name: tprlc 133 mp type1 pps so 16.0, lot # 6985721.51-107150, item name: tprlc 133 mp type1 pps ho 15.0, lot # 6912866.51-106170, item name: tprlc 133 mp type1 pps so 17.0, lot # 6639627.51-106170, item name: tprlc 133 mp type1 pps so 17.0, lot # 7128190.51-107160, item name: tprlc 133 mp type1 pps ho 16.0, lot # 6912870.51-107170, item name: tprlc 133 mp type1 pps ho 17.0, lot # 6572017.51-100050, item name: tprlc 133 fp type1 pps so 5.0, lot # 7391195.51-103150, item name: tprlc 133 t1 pps so 15x150mm, lot # 6974513.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while inspecting the product, the sterile packaging was found damaged.There was no patient involvement.There is no further information available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and evaluated.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility had not been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 T1 PPS SO 13X146MMTP
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21864253
Report Number0001825034-2025-01145
Device Sequence Number4684264
Product Code KWA
UDI-Device Identifier00880304489677
UDI-Public(01)00880304489677(17)291005(10)6644264
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-103130
Device Lot Number6644264
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Patient SexUnknown